PubAg

Main content area

A Class of Shrinkage Estimators of Scale Parameter of Uniform Distribution Based on K-Record Values

Author:
Singh, Housila P., Mehta, Vishal
Source:
National Academy science letters 2016 v.39 no.3 pp. 221-227
ISSN:
0250-541X
Subject:
equations, estimation, mathematical theory
Abstract:
In this paper, we have suggested some classes of shrinkage estimators of scale parameter envisaged by Shy and Chacko (Calcutta Stat Assoc Bull 62:143–158, 2010) based on k-record values using uniform distribution. We have shown the superiority of the proposed estimators over Shy and Chacko (Calcutta Stat Assoc Bull 62:143–158, 2010) estimator.
Agid:
5235682